# SDR DALA2022011100226

- Difficulty date: January 7, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 73,604 hours, 27,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 699 CEILING EMERG LITE INOP ABOVE SEAT 30 DEF. CORRECTIVE ACTION: RELAMPED 4 BULBS, REPLACED LIGHT ASSY PER B757 AMM 33-51, REF B757 WDM 33-51-13 P.11 SHT 2. SECURED GRD GD2962-DC. PERFORMED EMERG LIGHT TEST IAW B757 AMM 33-51 CEILING LIGHT AT SEAT ROW 30 DEF TEST GOOD. (7979146)
